Progesterone cream and Painful bowel movement in Endometriosis

by Maria

Hi every body and thanks for your website.
First of all I apologize for my bad English.
I have been suffering from endometriosis for 15 years and now I am 35 years old. I have had 5-laparoscopy surgery and my grade disease is 4(sever). Five month ago I heard about progesterone cream and its benefit so I started to take the Dr John Lee progesterone cream.
For three month I took 20 mg per day and I found that my hair is falling out, then I searched and find that the dosage is very low, so I increased the dose to 50 mg per day since 6 weeks ago and my last period was light and with a little pain.
I was very happy until I felt a pain in my bowel movement and during the day around my abdomen. Now I don’t know the reason is concerned about the progesterone cream or dosage.
What should i do?
I appreciate to help me.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...